Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kevon

Member
  • Total Reviews

    0
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

3 Neutral

About kevon

  • Rank
    Junior Member
  1. Pretty quickly to be honest. I had a bad initial breakout in the first couple of weeks that I started taking the medicine, and after that cleared a little bit when I upped the dose after the first four weeks. After that it's been fine. However, my understanding is that I'm lucky for that and most people don't see improvements into the third or fourth month.
  2. I came off the medication for a week due to my chest infection, but came back on once it cleared up to finish the course. I have my final appointment tomorrow to get my post-treatment check up. All in all, it's been pretty smooth sailing for me. I still don't know if the medicine was behind taking a long time to recover from my chest infection, but aside from that it's been fine. Skin and lips have been dry, but not overly so. Nothing some lipsalve and a bit of moisturiser can't fix. I h
  3. Yes, I'm hoping that since I've done the bulk of the course it'll have been enough to still have the benefits long term if I stop !
  4. With three weeks to go, the end seemed in sight. So from the title I'm not saying my chest infection was caused by accutane. However I'm unsure if it's contributing to me being so unwell. I got a cold about 2 weeks ago, and from that got a bacterial chest infection and infection in my trachea (tracheitis) from coughing so much. I'm on antibiotics which has stopped the symptoms such as coughing up blood (still coughing a lot though) but what has never happened to me before is the other ill effe
  5. With three weeks to go, the end seemed in sight. So from the title I'm not saying my chest infection was caused by accutane. However I'm unsure if it's contributing to me being so unwell. I got a cold about 2 weeks ago, and from that got a bacterial chest infection and infection in my trachea (tracheitis) from coughing so much. I'm on antibiotics which has stopped the symptoms such as coughing up blood (still coughing a lot though) but what has never happened to me before is the other ill eff
  6. Thanks for the advice - I will try that. I tried putting moisturiser up there but someone at work asked why I had all this white stuff around my nostrils - I think she thought I'd been snorting something haha.
  7. So I’ve been on the Accutane for a good while now. Think I have about 6 weeks left to go, so there is light at the end of the tunnel. All in all it’s been good at treating my acne. I had a couple of zits come up recently which was odd because I haven’t had any new ones for weeks. Hoping that it’s a one off! They aren’t big ones at all, but they seem to take longer to come to a head, I guess it’s because there’s no oil or moisture on my skin. Skin is very dry, there was one point where I w
  8. Hey - I'm on day 61 now, just over halfway! Feeling great - only real side effect is if I don't moisturise and put lip balm on constantly I look like I've had a botched chemical peel! My lips can look horrible sometimes. The first two weeks were toughest, so just hang in there and ride it out. I found the tiredness faded, I think as my body got used to the medicine in my system. It still comes back periodically, if I don't sleep well (I find many nights I keep waking up every couple of hours
  9. So I’m now on Day 44 of my course, been on the full dose for nearly a couple of weeks now. So far, my skin is still really good. I have one spot at the moment and the rest is completely clear. Even the red marks that are left after you have a bout of acne have cleared which is great. Was concerned that I’d get another IB when I upped my dose but so far so good. On the side effects front, my main complaint is my stomach. I’ve always had light IBS, but assumingly the medicine is really not agr
  10. So yesterday I started my full dose of 70mg. I spoke to my dermatologist about how I’ve had some great effects from the lower dose and mentioned the possibility of staying on the 40mg dose if it was working. He said he’d be inclined to stick to the plan, which I was expecting. He said it was good that I’m not getting too many side effects and that’s normally a good indicator that I’m not going to suffer too much on the full dose, but when I have my review in another 4 weeks if that changes they
  11. So, I've been on accutane for 4 weeks, and I am totally pleased with the effect it's had. My skin has gone from moderate to completely clear, which is practically unheard of for me. My side effects have been negligible as well. Skin isn't so much dry as it just isn't oily anymore. My lips are a bit dry but again, easily fixed. The issue is, I'm on a 40mg dose, and the plan was to do that for 4 weeks, then up to 70mg for the next 3 months. The question that I have is, if it's worked f
  12. kevon

    Day 29 On Accutane

    Glad to hear yours is looking good - I'm at the same stage as you and don't have any spots, it's great! What dose are you on?
  13. Hopefully it'll pass for you as quickly as it did for me! Mine only lasted about 5-6 days. I'm on day 25 now or something and my skin is completely clear already. I am hoping I don't get another IB when my dose is doubled at the end of the month!
  14. So I'm into my 4th week of Accutane. It's been pretty smooth sailing despite the bumpy start with my initial breakout. Start off the the positive, my skin is great! I'm surprised it's cleared so quickly that I'm thinking "this can't be it already". I still expect to get more breakouts particularly when I go to my full dose in a week or so's time (70mg, as opposed to the 40 I've been on now). In terms of side effects, I'm still pretty tired a lot of the time though it is passing and not a
  15. When you say getting sick do you mean catching colds etc?
×